MathSciNet Relay Station
MathSciNet bibliographic data
MR130093 65.20
Baker, George A., Jr.; Gammel, J. L.; Wills, John G. An investigation of the applicability of the Padé approximant method. J. Math. Anal. Appl. 2 1961 405–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement